Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Denver/Boulder, CO

July 31, 2021Logan County, Colorado

NWS Denver/Boulder, CO issued this special weather statement at Jul 31, 2021, 2:39 AM MDT for Logan County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2021, 2:39 AM MDT (08:39 UTC)
Expired
Jul 31, 2021, 3:30 AM MDT
In force
51 min
Issued by
NWS Denver/Boulder, CO

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 8.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2602 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

779 
WWUS85 KBOU 310839
SPSBOU

Special Weather Statement
National Weather Service Denver CO
239 AM MDT Sat Jul 31 2021
 
COZ048-050-051-310930-
Phillips County CO-Sedgwick County CO-Logan County CO-
239 AM MDT Sat Jul 31 2021

...SPECIAL WEATHER STATEMENT...

At 236 AM MDT, Doppler radar was tracking a strong thunderstorm near
Crook, or 22 miles south of Sidney, moving northeast at 55 mph.

Half inch hail, winds in excess of 30 mph and locally heavy 
rainfall, up to one half inch in 30 minutes, will be possible with 
this storm.

Locations impacted include...
Haxtun, Fleming, Sedgwick, Crook, St Petersburg, Proctor, Twin
Buttes, Fairfield and Marks Butte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4069 10302 4100 10303 4100 10247 4056 10252
      4054 10284
TIME...MOT...LOC 0836Z 240DEG 48KT 4082 10283 

$$

COOPER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jul 30, 8:22 PM MDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jul 30, 8:22 PM MDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
822 PM MDT Fri Jul 30 2021

.UPDATE...
Issued at 822 PM MDT Fri Jul 30 2021

...FLASH FLOOD THREAT REMAINS OVERNIGHT AND THROUGH SATURDAY...

Unfortunately, it looks like we're just getting started with this
heavy rain event. We have to get through the next 24 hours before
things may improve with regard to flash flooding. One large batch
of convection with heavy rainfall already spread across the
Cameron Peak Burn area and then work southward across portions of
the I-25 Corridor. That area has generally weakened over the last
hour or so, but now more strong storms with heavy rain are moving
slowly north from the Palmer Divide area. There are various
solutions to this convective complex, and some are not good. The
atmosphere continues to juice up this evening with likely a
substantial increase in Precipitable Water. 00Z Denver sounding
was up to 1.09", and that was before the surge of deeper low level
moisture. We're probably closer to 1.25-1.3" now, or near the 99th
percentile from historical perspectives.

Thus, with all the favorable ingredients for heavy rain in place
including a deepening warm cloud depth and more efficient/warm
rain process, we could see flash flooding remain a problem along
the Front Range overnight. That could even be enhanced by a
mesoscale convective vortex which is hinted at by some of the Hi
Res models like HRRR, while NAMNest produces some rather amazing
rainfall totals of several inches along the Front Range. This
gives us strong concerns for additional flooding. The one thing
that's not as favorable for heavy rain is the current low level
northwest wind off the foothills. We still can't be sure what
evolves overnight, but certainly there's potential we're getting
into a long-lived heavy rain event and dangerous flash flood
threat for the Front Range. Flash Flood Watches will remain in
effect for the Mountains, Foothills, and I-25 Front Range Urban
Corridor through the night, and all the way through Saturday
evening.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 300 PM MDT Fri Jul 30 2021

Main concern through tonight and all of tomorrow will be threat of
flash flooding. We're seeing storms with heavy rainfall
unfortunately developing in the burn areas this afternoon and that
will continue into this evening. We're currently loading up the
precipitable water across the mountains and Front Range, and that
will only increase through the evening with a surge of moist
north/northeast flow from a combination of convective outflows and
an embedded front pushing across the plains this evening. There is
still considerable uncertainty as to how this all unfolds and what
this means for heavy precipitation and flash flood threat.

Convective allowing models (CAMs) have been all over the place and
understandably so. There is not much forcing and CAMs really
struggle with these scenarios. Thus, an ingredients based approach
to this forecast is optimal. Regarding those ingredients, we'll
have everything in place for locally heavy rainfall and a flash
flood threat, including; Precipitable water values reaching close
to the 99th percentile (around 1.30 inches for Denver), very slow
storm motions given lack of steering winds, warm cloud depth
growing to around 6000 feet (but could be more if we fully
saturate), and a push of weak but deepening upslope winds
tonight. Stronger storms are already putting down 1-2 inches of
rain in an hour, and intensities could get even higher with the
environment only becoming more favorable through late tonight and
tomorrow. One of the biggest questions surrounds the exact
evolution and when/if we get stronger convection on the adjacent
plains. Right now, we're still capped from the upper level ridge
and drying/subsidence noted on water vapor imagery, but this could
very well change by late evening with a north/easterly low level
push. If that's enough to spark convection, then the threat for
flash flooding would occur overnight in/near the Front Range.
Latest HRRR is trying to come around to this while Canadian has
been very consistent. Even the NAM/NAMNest are showing hints of
this potential.

If we don't get heavier rainfall tonight, then we may end up more
likely to get heavy rain and local flash flooding Saturday as we
destabilize slightly. If we do get more rain tonight, then we
could very well stay too stable to fire things up again (at least
across the plains) on Saturday. From above, ingredients are even
better tomorrow, depending on tonight's evolution. As a result,
the long duration Flash Flood Watch for this event from tonight
through Saturday evening seems appropriate.

.LONG TERM...(Saturday night through Friday)
Issued at 159 PM MDT Fri Jul 30 2021

Precipitation should be on the downswing Saturday night, with
just a few lingering showers expected during the overnight hours.
Our moisture does decrease a little bit during the day on Sunday,
with cooler and more stable air also expected. Still, PWATs are
still near or above an inch, and there's just enough instability
across the high country for another day of slow moving
thunderstorms. Storm coverage should be a little lower than
today/tomorrow, especially across Larimer county.

Monday could see another round of potentially heavy rainfall
across most of our forecast area, with precipitable water amounts
well above normal. There is some question as to how much
instability will be available in the area, but heavy rain will be
a distinct possibility across the Foothills and mountains.

Tuesday appears to be our last chance for heavy rainfall before a
warming and drying trend begin. Mixing ratios are still 7g/kg and
PWATs above an inch, with models also suggesting better
instability in the afternoon. Storm motions may be a touch faster
overall, but there is certainly potential for additional heavy
rains.

Warmer temperatures are expected for Wednesday and beyond. At
least a little moisture is projected to remain trapped under the
upper level ridge. Expect temperatures to slowly make it into the
90s by next weekend, with slight chances or chances of afternoon
storms each afternoon over the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 822 PM MDT Fri Jul 30 2021

Main concern will be showers and thunderstorms with locally heavy
rain, variable gusty winds, and reduced visibility and lower
ceilings. Main threat of that would be from now through 06Z,
although some showers/isolated storms possible after that. If
showers persist, then lower ceilings will develop as well with a
moistening of the boundary layer and possible MVFR conditions.
Northwest winds should mostly prevail overnight before turning
more northeasterly Saturday.

&&

.HYDROLOGY...
Issued at 822 PM MDT Fri Jul 30 2021

The threat of flash flooding will continue overnight and through
much of Saturday. Storm coverage will remain relatively high with
increasing moisture, and intensity of storms will be strong with
increasing rainfall efficiency due to moistening low levels and
warm cloud depths (up to 6000 feet, but possibly up to 8000 feet
depending on low level saturation). Stronger storms are already
producing 1-2 inches of rain in an hour, and thus a considerable
flash flood threat. We may very well see locally heavy rain
continue overnight along the Front Range, focusing in/near the
foothills and I-25 Corridor. A very efficient warm rain process
is expected as showers and storms are persisting. This coincides
with precipitable water values increase to the 99th percentile
and a deep warm cloud depth/efficient rainfall process. We'll
also develop a weak but deepening upslope overnight into Saturday
morning which would help precipitation production and anchoring to
the Front Range. More widespread flooding potential would develop
if a mesoscale convective vortex develops which is indeed possible
given the existing amount of convection.

That heavy rain and flash flood threat may very well last through
the day Saturday, as ingredients are even better tomorrow,
depending on tonight's evolution. As a result, the long duration
Flash Flood Watch for this event from tonight through Saturday
evening seems appropriate.

The flash flood threat should remain limited for most of our burn
areas on Sunday, with less moisture and more stable air overhead.
Nonetheless, PWATs will still be above normal and there should be
enough instability around in the high country to see isolated to
scattered thunderstorms. Mean flow is still very weak, and slow
moving thunderstorms still could produce briefly heavy rain across
the burn areas through the afternoon.

Moisture increases again on Monday, with more robust thunderstorm
development possible during the day. Storm chances continue
Tuesday, with moisture decreasing only slightly. We'll have to
watch both of these days closely as well, with mean winds still
fairly slow. As noted in previous discussions, the repeated heavy
rainfall over several days could lead to much more sensitive soils.

A warmer and drier pattern begins to take over by the
middle of the week, which should decrease the flash flooding
threat substantially.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for COZ030>041-043.

&&

UPDATE...Barjenbruch
SHORT TERM...Barjenbruch
LONG TERM...Hiris
AVIATION...Barjenbruch
HYDROLOGY...Barjenbruch/Hiris
Hazardous weather outlook, Jul 30, 11:12 AM MDT, 15 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1112 AM MDT Fri Jul 30 2021

COZ030>051-311715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1112 AM MDT Fri Jul 30 2021

...FLASH FLOOD WATCH FOR THE MOUNTAINS, FOOTHILLS, AND I-25 URBAN
CORRIDOR THROUGH SATURDAY EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

There will be an elevated threat of flash flooding across the
mountains, foothills, and I-25 Urban Corridor. The main threat
this afternoon and early evening will be across the burn areas,
but may then shift to the rest of the foothills and portions of
the I-25 Urban Corridor overnight. Stronger storms will be capable
of producing 1-2 inches of rain in less than an hour, and there
may be repeated showers and storms into Saturday.

Avoid burn areas and flood prone areas this weekend. Have multiple
ways to receive a warning, including television, weather radio,
phone, internet, social media, and friends and family. Be ready to
take action and move to higher ground if you live in a flood
prone area, and never drive into flooded roads.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The threat of flash flooding will be elevated on Saturday. A
cold front will push into the Front Range from the east coupled
with a surge of monsoon moisture over the region. The burn areas
in the mountains and foothills will be most susceptible to the
flooding impacts, however the I-25 Corridor and adjacent plains
may also see heavy rain and localized flooding.

The chance of showers and thunderstorms will decrease across the
plains and I-25 Corridor early next week, but there will still be
heavy rainfall possible along with the threat of flash flooding
in the burn areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight, but
rainfall reports or any reports of flooding would be greatly
appreciated.

In the hours before

Local storm report, Jul 30, 8:56 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
856 PM MDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      4 SSE BUCKHORN MOUNTAIN 40.56N 105.30W
07/30/2021                   LARIMER            CO   LAW ENFORCEMENT

            WASHOUTS OF ROADS AND DRIVEWAYS CROSSING
            BUCKHORN CREEK NORTH OF STRINGTOWN GULCH
            ROAD.

&&
Local storm report, Jul 30, 10:57 PM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1057 PM MDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      2 SE ERIE               40.00N 105.02W
07/30/2021                   WELD               CO   PUBLIC

            SOCIAL MEDIA POST. CAR STUCK IN FLOODED
            INTERSECTION OF MOUNTAIN VIEW BLVD AND
            RIDGEVIEW DRIVE. RAIN GAGES INDICATE 3.5 TO
            4.5 INCHES OF RAIN HAD FALLEN JUST NORTHWEST
            OF THE AREA.

&&

FMC
Special weather statement, Jul 30, 11:17 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Denver CO
1117 PM MDT Fri Jul 30 2021

COZ043-044-310545-
Central and South Weld County CO-Morgan County CO-
1117 PM MDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WELD AND NORTHWESTERN
MORGAN COUNTIES UNTIL 1145 PM MDT...

At 1116 PM MDT, Doppler radar was tracking a strong thunderstorm near
Riverside Reservoir, or 23 miles west of Fort Morgan, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Jackson Reservoir, Riverside Reservoir and Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4043 10391 4026 10427 4036 10440 4053 10419
      4052 10406
TIME...MOT...LOC 0516Z 232DEG 19KT 4037 10422

DANIELSON
Local storm report, Jul 30, 11:31 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1131 PM MDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      2 SE ERIE               40.00N 105.02W
07/30/2021                   WELD               CO   EMERGENCY MNGR

            RESCUE OF PERSONS IN A CAR WHICH WAS CAUGHT
            IN FLOODWATERS AT THE INTERSECTION OF HWY 7
            & MOUNTAIN VIEW BLVD. THERE WERE ALSO A
            COUPLE OF FLOODED BASEMENTS IN THE AREA.

1030 PM     FLASH FLOOD      2 SE ERIE               40.00N 105.02W
07/30/2021                   WELD               CO   PUBLIC

            SOCIAL MEDIA POST. CAR STUCK IN FLOODED
            INTERSECTION OF MOUNTAIN VIEW BLVD AND
            RIDGEVIEW DRIVE. RAIN GAGES INDICATE 3.5 TO
            4.5 INCHES OF RAIN HAD FALLEN JUST NORTHWEST
            OF THE AREA.

0645 PM     FLASH FLOOD      4 SSE BUCKHORN MOUNTAIN 40.56N 105.30W
07/30/2021                   LARIMER            CO   LAW ENFORCEMENT

            WASHOUTS OF ROADS AND DRIVEWAYS CROSSING
            BUCKHORN CREEK NORTH OF STRINGTOWN GULCH
            ROAD.

0715 PM     FLOOD            4 W HORSETOOTH MOUNTAIN 40.54N 105.27W
07/30/2021                   LARIMER            CO   911 CALL CENTER

            BUCKHORN CREEK OUT OF ITS BANKS ALONG
            BUCKHORN RD.

0742 PM     HEAVY RAIN       2 S ERIE                40.00N 105.05W
07/30/2021  M2.05 INCH       BROOMFIELD         CO   PUBLIC

&&

TLH
Special weather statement, Jul 31, 1:12 AM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Denver CO
112 AM MDT Sat Jul 31 2021

COZ042-048-310745-
Logan County CO-Northeast Weld County CO-
112 AM MDT Sat Jul 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND
NORTHWESTERN LOGAN COUNTIES UNTIL 145 AM MDT...

At 112 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Westplains, or 27 miles south of Kimball, moving
northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Westplains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 10322 4090 10323 4065 10370 4085 10385
      4100 10363
TIME...MOT...LOC 0712Z 232DEG 18KT 4083 10366

DANIELSON
Special weather statement, Jul 31, 2:39 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Denver CO
239 AM MDT Sat Jul 31 2021

COZ048-050-051-310930-
Phillips County CO-Sedgwick County CO-Logan County CO-
239 AM MDT Sat Jul 31 2021

...SPECIAL WEATHER STATEMENT...

At 236 AM MDT, Doppler radar was tracking a strong thunderstorm near
Crook, or 22 miles south of Sidney, moving northeast at 55 mph.

Half inch hail, winds in excess of 30 mph and locally heavy
rainfall, up to one half inch in 30 minutes, will be possible with
this storm.

Locations impacted include...
Haxtun, Fleming, Sedgwick, Crook, St Petersburg, Proctor, Twin
Buttes, Fairfield and Marks Butte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4069 10302 4100 10303 4100 10247 4056 10252
      4054 10284
TIME...MOT...LOC 0836Z 240DEG 48KT 4082 10283

COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:01 PM MDTAreal Flood AdvisoryBOUBoulder, Broomfield, Weld59 min
Jul 30, 6:08 PM MDTAreal Flood AdvisoryBOUAdams, Denver82 min
Jul 30, 6:48 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert117 min
Jul 30, 7:13 PM MDTAreal Flood WarningBOULarimer3 hr
Jul 30, 7:35 PM MDTAreal Flood AdvisoryBOUBoulder70 min
Jul 30, 7:52 PM MDTAreal Flood AdvisoryBOUBoulder, Broomfield, Weld83 min
Jul 30, 7:53 PM MDTAreal Flood AdvisoryBOULarimer68 min
Jul 30, 8:19 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson42 min
Jul 30, 9:34 PM MDTAreal Flood AdvisoryBOUAdams, Boulder, Broomfield, Denver, Jefferson, Weld56 min
Jul 30, 9:35 PM MDTAreal Flood AdvisoryBOUClear Creek, Gilpin3 hr
Jul 30, 10:18 PM MDTFlash Flood WarningBOUBoulder, Broomfield, Weld3 hr
Jul 30, 11:17 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 30, 11:24 PM MDTAreal Flood AdvisoryBOUWeld81 min
Jul 30, 11:40 PM MDTAreal Flood AdvisoryBOUWeld60 min
Jul 31, 1:12 AM MDTSpecial Weather StatementBOULogan33 min
Jul 31, 3:20 AM MDTSpecial Weather StatementBOUPhillips, Sedgwick40 min
Jul 31, 3:59 AM MDTAreal Flood AdvisoryBOULogan, Phillips, Sedgwick74 min
Jul 31, 11:49 AM MDTFlash Flood WarningBOULarimer2 hr
Jul 31, 12:27 PM MDTFlash Flood WarningBOUGrand3 hr
Jul 31, 12:29 PM MDTAreal Flood AdvisoryBOUGrand91 min
Jul 31, 12:32 PM MDTAreal Flood AdvisoryBOUGrand88 min
Jul 31, 12:34 PM MDTAreal Flood AdvisoryBOUGrand86 min
Jul 31, 12:39 PM MDTAreal Flood AdvisoryBOUPark81 min
Jul 31, 12:42 PM MDTAreal Flood AdvisoryBOUPark93 min
Jul 31, 1:05 PM MDTAreal Flood AdvisoryBOULarimer85 min
Jul 31, 1:33 PM MDTAreal Flood AdvisoryBOUGrand87 min
Jul 31, 2:16 PM MDTFlash Flood WarningBOULarimer89 min
Jul 31, 2:43 PM MDTFlash Flood WarningBOULarimer92 min
Jul 31, 2:57 PM MDTAreal Flood AdvisoryBOUPark93 min
Jul 31, 3:24 PM MDTFlash Flood Warning Considerable damage threatBOULarimer81 min
Jul 31, 3:29 PM MDTAreal Flood AdvisoryBOUBoulder91 min
Jul 31, 3:33 PM MDTFlash Flood WarningBOUPark3 hr
Jul 31, 3:37 PM MDTFlash Flood WarningBOUBoulder3 hr
Jul 31, 3:51 PM MDTAreal Flood AdvisoryBOUBoulder84 min
Jul 31, 4:31 PM MDTAreal Flood AdvisoryBOUPark89 min
Jul 31, 4:42 PM MDTAreal Flood AdvisoryBOUPark93 min
Jul 31, 4:52 PM MDTAreal Flood AdvisoryBOUPark83 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.